Alert archive / Alabama / River Flood Warnings in 2015
River Flood Warning 44, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Dec 23, 2015, 11:32 AM CST for Escambia County, Alabama. It took effect at Dec 23, 2015, 9:30 PM CST. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 11:32 AM CST (17:32 UTC)
- In effect from
- Dec 23, 2015, 9:30 PM CST
- Expired
- Dec 24, 2015, 8:15 PM CST
- In force
- 23 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Escambia County, AL
The radar
The Mobile radar (KMOB), 122 km from the middle of the area, began a volume at 17:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Murder Creek (AL) at Brewton (BWMA1).
- Action stage
- 17 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02374700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
448 WGUS44 KMOB 231732 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 1132 AM CST WED DEC 23 2015 ...The National Weather Service in Mobile has issued a flood warning for the following rivers in Alabama... Murder Creek At Brewton affecting Escambia County. .Heavy rainfall is forecast to occur over the next 24 hours. As a result...river levels are forecast to rise and a flood warning is now in effect. It is emphasized that the following forecast is based on the expected rainfall during the next 24 hours. If less rainfall occurs...it may be necessary to revise this stage forecast downward. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC053-241732- /O.NEW.KMOB.FL.W.0044.151224T0330Z-151225T0215Z/ /BWMA1.1.ER.151224T0330Z.151224T1200Z.151224T2015Z.NO/ 1132 AM CST WED DEC 23 2015 The National Weather Service in Mobile has issued a * FLOOD WARNING for The Murder Creek At Brewton * From this evening until Thursday evening * At 10AM Wednesday the stage was...19.1 feet. * Minor flooding is forecast * Flood stage is 22 feet. * Forecast to rise above flood stage by tonight and continue to rise near 22.9 feet by tomorrow morning. The river will fall below flood stage by 6PM Thursday. * At 22.5 feet...Street flooding in Brewton should gradually end as the creek levels falls below 22 feet. && LAT...LON 3114 8704 3113 8701 3107 8709 3108 8713 $$
3 follow-up statements
041 WGUS84 KMOB 240155 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 755 PM CST WED DEC 23 2015 ...The flood warning continues for the following rivers in Alabama...Florida... Big Escambia Creek At Flomaton affecting Escambia County. Murder Creek At Brewton affecting Escambia County. Conecuh River At Brewton affecting Covington and Escambia Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC053-FLC033-250155- /O.EXT.KMOB.FL.W.0041.151224T1715Z-151227T0800Z/ /FLMA1.1.ER.151224T1715Z.151225T0600Z.151227T0200Z.NO/ 755 PM CST WED DEC 23 2015 ...FLOOD WARNING EXTENDED until late Saturday night...The FLOOD WARNING CONTINUES for the Big Escambia Creek At Flomaton * From tomorrow late morning until late Saturday night. * At 6PM Wednesday the stage was estimated to be 10.6 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast to rise above flood stage by early tomorrow afternoon. The creek will fall below flood stage late Saturday night. * At 14.5 feet, Flooding of lowlands in the area will gradually subside as the creek drops below 14 feet and continues to fall. && LAT...LON 3106 8731 3099 8722 3098 8724 3104 8733 $$ ALC053-241851- /O.EXT.KMOB.FL.W.0044.151224T1120Z-151224T1851Z/ /BWMA1.1.ER.151224T1120Z.151224T1200Z.151224T1251Z.NO/ 755 PM CST WED DEC 23 2015 ...FLOOD WARNING EXTENDED until Thursday afternoon...The FLOOD WARNING CONTINUES for the Murder Creek At Brewton * From early tomorrow until Thursday afternoon. * At 6PM Wednesday the stage was 20.0 feet. * No flood flooding is occurring and Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast to rise above flood stage by early tomorrow and continue to rise near 22.1 feet by tomorrow morning. The river will fall below flood stage by tomorrow afternoon. * At 22.0 feet, Flooding of persimmon and ann streets will begin as the creek level rises above 22 feet. && LAT...LON 3114 8704 3113 8701 3107 8709 3108 8713 $$ ALC039-053-250155- /O.EXT.KMOB.FL.W.0040.151225T0600Z-000000T0000Z/ /BWTA1.1.ER.151225T0600Z.151228T1800Z.000000T0000Z.NO/ 755 PM CST WED DEC 23 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Conecuh River At Brewton * From early Friday morning until further notice. * At 7PM Wednesday the stage was 23.9 feet. * No flood flooding is occurring and Minor flooding is forecast. * Flood stage is 27.0 feet. * Forecast to rise above flood stage by early Friday morning and continue to rise near 28.1 feet by Monday evening. Additional rises are possible thereafter. * At 27 feet, flooding of farmland in the area will occur and cattle should be moved higher ground. && LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712 $$
086 WGUS84 KMOB 240234 CCA FLSMOB FLOOD STATEMENT ...CORRECTED NATIONAL WEATHER SERVICE MOBILE, AL 755 PM CST WED DEC 23 2015 ...The flood warning continues for the following rivers in Alabama...Florida... Big Escambia Creek At Flomaton affecting Escambia County. Murder Creek At Brewton affecting Escambia County. Conecuh River At Brewton affecting Covington and Escambia Counties. .Recent heavy rains have caused significant rises along the river. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC053-FLC033-250155- /O.EXT.KMOB.FL.W.0041.151224T1715Z-151227T0800Z/ /FLMA1.1.ER.151224T1715Z.151225T0600Z.151227T0200Z.NO/ 755 PM CST WED DEC 23 2015 ...FLOOD WARNING EXTENDED until late Saturday night...The FLOOD WARNING CONTINUES for the Big Escambia Creek At Flomaton * From tomorrow late morning until late Saturday night. * At 6PM Wednesday the stage was estimated to be 10.6 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast to rise above flood stage by early tomorrow afternoon. The creek will fall below flood stage late Saturday night. * At 14.5 feet, Flooding of lowlands in the area will gradually subside as the creek drops below 14 feet and continues to fall. && LAT...LON 3106 8731 3099 8722 3098 8724 3104 8733 $$ ALC053-241851- /O.COR.KMOB.FL.W.0044.151224T1120Z-151224T1851Z/ /BWMA1.1.ER.151224T1120Z.151224T1200Z.151224T1251Z.NO/ 755 PM CST WED DEC 23 2015 ...FLOOD WARNING EXTENDED until Thursday afternoon...The FLOOD WARNING CONTINUES for the Murder Creek At Brewton * From early tomorrow until Thursday afternoon. * At 6PM Wednesday the stage was 20.0 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast to rise above flood stage by early tomorrow and continue to rise near 22.1 feet by tomorrow morning. The river will fall below flood stage by tomorrow afternoon. * At 22.0 feet, Flooding of persimmon and ann streets will begin as the creek level rises above 22 feet. && LAT...LON 3114 8704 3113 8701 3107 8709 3108 8713 $$ ALC039-053-250155- /O.COR.KMOB.FL.W.0040.151225T0600Z-000000T0000Z/ /BWTA1.1.ER.151225T0600Z.151228T1800Z.000000T0000Z.NO/ 755 PM CST WED DEC 23 2015 ...FLOOD WARNING EXTENDED until further notice...The FLOOD WARNING CONTINUES for the Conecuh River At Brewton * From early Friday morning until further notice. * At 7PM Wednesday the stage was 23.9 feet. * No flooding is occurring and Minor flooding is forecast. * Flood stage is 27.0 feet. * Forecast to rise above flood stage by early Friday morning and continue to rise near 28.1 feet by Monday evening. Additional rises are possible thereafter. * At 27 feet, flooding of farmland in the area will occur and cattle should be moved higher ground. && LAT...LON 3118 8680 3111 8676 3103 8709 3107 8712 $$
739 WGUS84 KMOB 241451 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 851 AM CST THU DEC 24 2015 ...The flood warning is cancelled for the following rivers in Alabama... Murder Creek At Brewton affecting Escambia County. SAFETY MESSAGE... Stay tuned to developments by listening to NOAA Weather radio. && ALC053-241521- /O.CAN.KMOB.FL.W.0044.000000T0000Z-151224T1851Z/ /BWMA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 851 AM CST THU DEC 24 2015 The FLOOD WARNING is CANCELLED for The Murder Creek At Brewton * until this afternoon. * At 7AM Thursday the stage was 19.4 feet. * Flood stage is 22 feet. && LAT...LON 3114 8704 3113 8701 3107 8709 3108 8713 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 23, 11:00 AM CST, 32 minutes earlier.
Area forecast discussion, Dec 23, 11:00 AM CST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1100 AM CST WED DEC 23 2015
.DISCUSSION...UPDATED FOR LATEST MARINE DISCUSSION BELOW.
&&
.MARINE...MONITORING THE FOG POTENTIAL FOR MOBILE BAY AND THE
MISSISSIPPI SOUND. VSBYS HAVE BEEN BOUNCING AROUND AT MIDDLE BAY
PORT...BUT SEEM TO BE SHOWING A MORE SIGNIFICANT DOWNWARD TREND NOW
DROPPING FROM AROUND 3 MILES TO 1.5 MILES DURING THE PAST HALF HOUR
OR SO AND NOW CURRENTLY DOWN TO ABOUT A HALF MILE. WHILE OTHER VSBY
REPORTING LOCATIONS AROUND/ON THE BAY ARE STILL SHOWING VSBYS IN THE
3 TO 5 MILE RANGE...THESE WILL LIKELY LOWER AS WELL TODAY...AND WE
WILL BE ISSUING A MARINE DENSE FOG ADVSY FOR THE BAY AND THE SOUND
HERE SHORTLY. THE PATTERN OF THE SOUTHERLY FLOW AND WARM AIR
ADVECTION OVER THE COOL WATERS OF MOBILE BAY AND MISSISSIPPI SOUND
WILL REMAIN CONDUCIVE FOR PERIODS OF DENSE SEA FOG THROUGH MUCH OF
THE REMAINDER OF THE WEEK. ALTHOUGH THERE MAY BE TIME PERIODS WHERE
VSBYS WILL NOT BE BELOW 1/2 MILE...WILL PROBABLY GO AHEAD AND ISSUE
THE ADVSY THROUGH NOON TOMORROW. OTHERWISE MARINE PRODUCTS LOOK TO BE
IN GOOD SHAPE. 12/DS
&&
.PREV DISCUSSION... /ISSUED 535 AM CST WED DEC 23 2015/
..SEVERE STORMS WITH LOCALLY HEAVY RAINFALL POSSIBLE ACROSS THE
REGION TODAY AND TONIGHT...
NEAR TERM /NOW THROUGH WEDNESDAY NIGHT/...A DEEPLY MOIST SOUTHWEST
FLOW ALOFT PERSISTS ACROSS THE CENTRAL GULF COAST REGION EARLY THIS
MORNING BETWEEN A MID LEVEL TROUGH DEEPENING OVER THE ROCKY
MOUNTAINS AND ADJACENT PLAINS STATES AND A RIDGE OF HIGH PRESSURE
LOCATED OVER THE WESTERN ATLANTIC. EARLY MORNING RADAR IMAGERY
SHOWED A LARGE AREA OF RAIN SPREADING ACROSS THE FORECAST AREA AHEAD
OF A SHORTWAVE TROUGH LIFTING NORTHEASTWARD FROM THE VICINITY OF
SOUTHEASTERN LA THROUGH SOUTHWEST AL. A FEW HEAVIER SHOWERS AND
THUNDERSTORMS WERE ALSO LOCATED FROM COASTAL PORTIONS OF SOUTHEAST
MS AND SOUTHWEST AL THROUGH THE INTERIOR NW FL PANHANDLE AND
ADJACENT SOUTH CENTRAL AL WHERE SOME ELEVATED INSTABILITY WAS
AVAILABLE...BUT SO FAR THE STRONGER CELLS HAVE REMAINED BELOW SEVERE
LIMITS AS THE BETTER INSTABILITY HAS REMAINED POSITIONED WELL
OFFSHORE.
THE MOIST SOUTHWEST FLOW PATTERN ALOFT WILL PERSIST ACROSS THE
REGION TODAY. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL
PERSIST THROUGH THE EARLY TO MID MORNING HOURS...THOUGH THE PAST FEW
RUNS OF THE HRRR SHOW A DECREASE IN CONVECTIVE COVERAGE FROM SW TO
NE AFTER 9-10 AM AS THE INITIAL SHORTWAVE TROUGH TRANSLATES
NORTHEAST OF THE REGION. HOWEVER...A DIFFLUENT MID LEVEL FLOW
PATTERN WILL BE IN PLACE ACROSS OUR FORECAST AREA LATE THIS MORNING
INTO THIS AFTERNOON AS A NEGATIVELY TILTED SHORTWAVE TROUGH EJECTS
FROM THE CENTRAL PLAINS TO THE UPPER MIDWESTERN STATES AND GREAT
LAKES REGION. MOISTURE AND LIFT WILL BE SUFFICIENT FOR THE
DEVELOPMENT OF ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH THIS
AFTERNOON AND EVENING...AND WILL MAINTAIN A LIKELY CHANCE ACROSS MUCH
OF THE REGION THROUGH THIS PERIOD. DEEP LAYER SHEAR WILL BE STRONGER
OVER SOUTHEASTERN MS AND INTERIOR SOUTHWEST AL TODAY... WHERE 0-6 KM
BULK SHEAR VALUES WILL AVERAGE 40-45 KNOTS. INSTABILITY WILL ALSO BE
ON THE INCREASE TODAY AS SURFACE DEWPOINTS RANGE FROM THE UPPER 60S
TO AROUND 70 F ACROSS THE REGION. MLCAPE VALUES ARE PROGGED TO
INCREASE TO 500-1000 J/KG OVER EASTERN PORTIONS OF THE CWFA TO A MORE
IMPRESSIVE 1000-1500 J/KG ACROSS SOUTHEAST MS AND INTERIOR SOUTHWEST
AL. THE COMBINATION OF THE STRONG SHEAR...INCREASED INSTABILITY ALONG
WITH 0-1 KM SRH VALUES OF 200- 300 M2/S2 WILL BRING A SEVERE WEATHER
THREAT TO MUCH OF THE REGION TODAY...WITH THE BETTER POTENTIAL OVER
SOUTHEAST MS AND INTERIOR SW AL. A FEW TORNADOES...DAMAGING WINDS AND
LARGE HAIL WILL ALL BE POSSIBLE TODAY. LOCALLY HEAVY RAIN COULD ALSO
RESULT IN LOCALIZED FLOODING. GUSTY SOUTHERLY WINDS ARE EXPECTED
TODAY AHEAD OF THE DEEPENING STORM SYSTEM TO OUR W/NW. WHILE WIND
GUSTS COULD APPROACH ADVISORY THRESHOLDS NEAR THE COAST...THE
EXPECTED NATURE LOOKS BRIEF AND INFREQUENT ENOUGH TO PRECLUDE
ISSUANCE OF ADVISORY WITH THIS PACKAGE.
A SECONDARY SHORTWAVE MAY LIFT NORTHEASTWARD ACROSS THE REGION THIS
EVENING AND TONIGHT...WITH SOME OF THE GLOBAL GUIDANCE INDICATING
ANOTHER ROUND OF CONVECTION DEVELOPING MAINLY ALONG AND EAST OF I-65
AND NEAR THE COAST. A SEVERE THREAT MAY PERSIST AT LEAST INTO THE
EVENING GIVEN AMPLE DEEP LAYER SHEAR/INSTABILITY. WILL MAINTAIN
LIKELY POPS TONIGHT...AND KEEP MENTION OF SEVERE IN THROUGH AT
LEAST THE EVENING. /21
SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...A SERIES OF SOUTHERN
STREAM SHORTWAVES MOVE ACROSS THE AREA ON THURSDAY THEN WEAKEN
THURSDAY NIGHT INTO FRIDAY AS UPPER RIDGING BUILDS OVER THE EASTERN
STATES AND A HIGHLY AMPLIFIED LONGWAVE TROF EVOLVES OVER THE WESTERN
STATES. A SERIES OF SHORTWAVES EJECTED DOWNSTREAM FROM THE UPPER TROF
MOVE ACROSS THE PLAINS...AND INTERACT WITH AN OLD REMNANT FRONTAL
BOUNDARY LOCATED FROM THE SOUTHERN PLAINS TO NEAR THE OHIO RIVER
VALLEY...POSSIBLY FORMING SEVERAL SURFACE WAVES MOVING ALONG THE
BOUNDARY THURSDAY NIGHT INTO FRIDAY. WHILE THE BULK OF GUIDANCE SHOWS
THAT THE FRONTAL BOUNDARY WILL BE LOCATED GENERALLY WELL TO THE NORTH
OF THE AREA THROUGH THE PERIOD...THE GFS SHOWS THAT THE BOUNDARY MAY
SHIFT TO OVER THE LOWER MISSISSIPPI RIVER VALLEY THURSDAY
NIGHT...CLOSE TO THE NORTHWESTERN PORTION OF THE FORECAST AREA...BEFORE
PUSHING FURTHER TO THE NORTH. HAVE CONTINUED WITH LIKELY POPS ON
THURSDAY WITH CHANCE POPS FOR MUCH OF THE AREA THURSDAY NIGHT WITH
THE HIGHEST POPS OVER THE INTERIOR NORTHWEST PORTION OF THE AREA.
POPS THEN TAPER OFF TO SLIGHT CHANCE FOR MUCH OF THE AREA FOR
FRIDAY...WITH SLIGHT CHANCE POPS FOLLOWING THROUGH SATURDAY. SURFACE
BASED CAPES INCREASE TO 1500-2000 J/KG CHRISTMAS EVE BUT 0-1 KM
HELICITY VALUES SHOULD REMAIN AT 100 M2/S2 SUGGESTING SOME STRONG
STORMS WILL BE POSSIBLE BUT THE SEVERE STORM POTENTIAL LOOKS LOW AT
THIS TIME. HIGHS WILL BE IN THE MID TO UPPER 70S ON CHRISTMAS
EVE...WITH EVEN WARMER HIGHS FOR CHRISTMAS RANGING FROM THE MID 70S
NEAR THE COAST TO AROUND 80 INLAND. HIGHS ON CHRISTMAS EVE WILL BE
ABOUT 2 DEGREES BELOW THE RECORD HIGHS AT MOBILE AND PENSACOLA...AND
MAY TIE OR BREAK THE RECORD OF 77 AT MOBILE ON CHRISTMAS. LOWS WILL
BE RATHER MILD AND IN THE MID 60S CHRISTMAS EVE NIGHT AND CHRISTMAS
NIGHT. /29
LONG TERM /SATURDAY THROUGH TUESDAY/...THE HIGHLY AMPLIFIED LONGWAVE
TROF OVER THE WESTERN STATES EVOLVES INTO A CUT OFF LOW OVER THE
EXTREME SOUTHWEST STATES ON SATURDAY...WHICH PROGRESSES SLOWLY ACROSS
THE SOUTH CENTRAL STATES THROUGH MONDAY USING THE PREDOMINATE
SOLUTIONS OF THE ECMWF/CMC/NAEFS/UKMET...THEN IS EXPECTED TO LIFT OFF
TOWARDS THE GREAT LAKES REGION THROUGH TUESDAY. AN ASSOCIATED SURFACE
LOW PASSES NORTH OF THE AREA LATE IN THE PERIOD AND IS EXPECTED TO
BRING A COLD FRONT THROUGH THE AREA LATE MONDAY NIGHT INTO TUESDAY.
WILL HAVE SLIGHT CHANCE POPS ON SATURDAY INCREASE TO CHANCE TO GOOD
CHANCE POPS FOR MUCH OF THE AREA FOR MONDAY AND MONDAY NIGHT AHEAD OF
THE FRONT...THEN CHANCE POPS FOLLOW FOR MOST OF THE AREA TUESDAY.
HIGHS ON SATURDAY AND SUNDAY WILL BE IN THE MID TO UPPER 70S...THEN
TRENDING COOLER BY TUESDAY WITH HIGHS IN THE 60S. LOWS SATURDAY NIGHT
AND SUNDAY NIGHT WILL BE IN THE MID 60S...THEN TRENDING COOLER TO THE
50S FOR TUESDAY NIGHT IN THE WAKE OF THE FRONT. /29
MARINE...SOUTHERLY WINDS INCREASE TODAY THEN SUBSIDES TONIGHT
INTO THURSDAY AS A STORM SYSTEM MOVES ACROSS OUR REGION. WINDS AND
SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS STORMS. AREAS OF
DENSE FOG WILL BE POSSIBLE THROUGH LATE WEEK PARTICULARLY IN BAYS AND
COASTAL WATERS DURING THE EVENING AND OVERNIGHT HOURS. A LIGHT TO
MODERATE SOUTHERLY FLOW FOLLOWS FOR FRIDAY THEN GRADUALLY INCREASES
THROUGH SUNDAY AS A LOW PRESSURE SYSTEM APPROACHES FROM THE WEST.
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR ALZ265-266.
FL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR FLZ202-204-206.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR GMZ631-632-650-
655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Dec 23, 8:38 AM CST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 838 AM CST WED DEC 23 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-241445- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 838 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE THREAT FOR SEVERE WEATHER WILL CONTINUE ACROSS THE REGION TODAY AND WILL CONTINUE INTO THIS EVENING. TORNADOES...DAMAGING WINDS...AND LARGE HAIL WILL ALL BE POSSIBLE. VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS THAT DEVELOP TODAY...WHICH COULD LEAD TO LOCALIZED FLASH OR AREAL FLOODING. LOCALIZED FLOODING OF URBAN AND LOW LYING AREAS WILL ALSO BE POSSIBLE. A HIGH RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL LIKELY BE NECESSARY TODAY. GMZ630>635-650-655-670-675-241445- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 838 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WIND AND WAVE CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE TODAY. AREAS OF DENSE FOG MAY BE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREAS OF DENSE FOG MAY CONTINUE THROUGH MUCH OF THE WEEK.
In the hours before
Special weather statement, Dec 23, 8:07 AM CST, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
807 AM CST WED DEC 23 2015
ALZ051>053-MSZ067-231500-
CLARKE AL-WASHINGTON AL-CHOCTAW AL-WAYNE MS-
807 AM CST WED DEC 23 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN CLARKE...NORTHWESTERN WASHINGTON AND SOUTHWESTERN
CHOCTAW IN SOUTHWEST ALABAMA...AND SOUTHEASTERN WAYNE IN SOUTHEAST
MISSISSIPPI UNTIL 900 AM CST...
AT 806 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER BUCKATUNNA...
OR 13 MILES SOUTHEAST OF WAYNESBORO...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE... MILLRY... SILAS...
COFFEEVILLE... FULTON... BUCKATUNNA...
CLARA...
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3199 8807 3199 8779 3178 8767 3142 8845
3144 8845 3143 8855 3158 8870 3201 8809
TIME...MOT...LOC 1406Z 229DEG 44KT 3152 8851
BUTTSSpecial weather statement, Dec 23, 9:02 AM CST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
902 AM CST WED DEC 23 2015
MSZ067-231545-
WAYNE MS-
902 AM CST WED DEC 23 2015
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHERN WAYNE IN SOUTHEAST MISSISSIPPI UNTIL 945 AM CST...
AT 902 AM CST...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
STAFFORD SPRINGS...OR 16 MILES NORTHWEST OF WAYNESBORO...MOVING
NORTHEAST AT 45 MPH.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN WAYNE
COUNTY.
THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3182 8894 3185 8865 3189 8847 3186 8847
3161 8894
TIME...MOT...LOC 1502Z 233DEG 38KT 3179 8888
BUTTSSpecial weather statement, Dec 23, 9:32 AM CST, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
932 AM CST WED DEC 23 2015
ALZ058-231600-
CRENSHAW AL-
932 AM CST WED DEC 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CRENSHAW IN SOUTHCENTRAL ALABAMA UNTIL 1000 AM CST...
AT 932 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTHWEST OF RUTLEDGE TO DOZIER TO NEAR
SANFORD...AND MOVING NORTHEAST AT 70 MPH.
LOCATIONS IMPACTED INCLUDE...
LUVERNE... BRANTLEY... RUTLEDGE...
DOZIER... GLENWOOD... PETREY...
LAPINE...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3153 8620 3149 8619 3144 8625 3146 8628
3153 8628 3145 8640 3152 8640 3153 8643
3165 8648 3166 8645 3176 8645 3197 8628
3196 8619 3189 8617 3179 8620 3179 8615
3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1532Z 217DEG 63KT 3167 8644 3152 8637 3134 8641
BUTTSSpecial weather statement, Dec 23, 9:32 AM CST, 2 hours before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
932 AM CST WED DEC 23 2015
ALZ058-231600-
CRENSHAW AL-
932 AM CST WED DEC 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CRENSHAW IN SOUTHCENTRAL ALABAMA UNTIL 1000 AM CST...
AT 932 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 8 MILES SOUTHWEST OF RUTLEDGE TO DOZIER TO NEAR
SANFORD...AND MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
LUVERNE... BRANTLEY... RUTLEDGE...
DOZIER... GLENWOOD... PETREY...
LAPINE...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3153 8620 3149 8619 3144 8625 3146 8628
3153 8628 3145 8640 3152 8640 3153 8643
3165 8648 3166 8645 3176 8645 3197 8628
3196 8619 3189 8617 3179 8620 3179 8615
3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1532Z 232DEG 48KT 3167 8644 3152 8637 3134 8641
BUTTS
...CORRECTED STORM MOTION...Special weather statement, Dec 23, 9:51 AM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
951 AM CST WED DEC 23 2015
ALZ051-MSZ067-231645-
CHOCTAW AL-WAYNE MS-
951 AM CST WED DEC 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW IN SOUTHWEST ALABAMA...AND NORTHEASTERN WAYNE IN
SOUTHEAST MISSISSIPPI UNTIL 1045 AM CST...
AT 950 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES NORTHWEST OF LISMAN TO NEAR NEEDHAM TO 9
MILES SOUTH OF CRANDALL...AND MOVING NORTHEAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
BUTLER... LISMAN... SILAS...
PENNINGTON... GILBERTOWN... TOXEY...
NEEDHAM...
THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.
LAT...LON 3231 8793 3228 8793 3230 8794 3230 8798
3228 8802 3218 8801 3209 8804 3205 8812
3201 8811 3198 8806 3195 8808 3195 8812
3193 8805 3190 8813 3182 8818 3177 8816
3174 8862 3188 8852 3190 8847 3231 8842
TIME...MOT...LOC 1550Z 225DEG 51KT 3222 8838 3200 8843 3184 8854
BUTTSLocal storm report, Dec 23, 11:23 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1123 AM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG 6 NNW GRAND BAY 30.55N 88.38W
12/23/2015 MOBILE AL EMERGENCY MNGR
TREES ACROSS THE ROAD AT FORT LAKE RD AND GASTON LOOP RD.
TIME ESTIMATED FROM RADAR.
0648 AM TSTM WND DMG 2 N THEODORE 30.58N 88.18W
12/23/2015 MOBILE AL EMERGENCY MNGR
TREES AND POWER LINES DOWN ON OLD PASCAGOULA RD. NEAR
CARROL PLANTATION RD. TIME ESTIMATED VIA RADAR.
0700 AM FLASH FLOOD 6 WSW MIDTOWN MOBILE 30.66N 88.23W
12/23/2015 MOBILE AL EMERGENCY MNGR
WATER COVERING GRELOT RD AT SCHILLINGER. TIME ESTIMATED
VIA RADAR.
0700 AM HAIL 6 SSW DOWNTOWN MOBILE 30.63N 88.10W
12/23/2015 E2.00 INCH MOBILE AL BROADCAST MEDIA
2 INCH HAIL REPORTED VIA BROADCAST MEDIA. SIZE ESTIMATED
FROM VIEWER PHOTO.
0715 AM FLASH FLOOD 6 S CHICKASAW 30.68N 88.07W
12/23/2015 MOBILE AL EMERGENCY MNGR
FLOODING REPORTED AT ANN AND GOVERNMENT STREETS. TIME
ESTIMATED FROM RADAR.
&&
RROGERSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 10:01 PM CST | Small Craft Advisory | MOB | 24 hr | |
| Dec 23, 2:27 AM CST | Special Marine Warning | MOB | 33 min | |
| Dec 23, 2:34 AM CST | Special Weather Statement | MOB | Mobile | 41 min |
| Dec 23, 3:47 AM CST | Special Marine Warning | MOB | 43 min | |
| Dec 23, 4:46 AM CST | Special Weather Statement | MOB | Mobile | 29 min |
| Dec 23, 4:56 AM CST | Special Marine Warning | MOB | 49 min | |
| Dec 23, 5:23 AM CST | Special Weather Statement | MOB | Baldwin | 67 min |
| Dec 23, 5:49 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 36 hr |
| Dec 23, 6:11 AM CST | Special Weather Statement | MOB | Mobile | 49 min |
| Dec 23, 6:32 AM CST | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Dec 23, 6:33 AM CST | Severe Thunderstorm Warning | MOB | Mobile | 42 min |
| Dec 23, 6:36 AM CST | Special Marine Warning | MOB | 54 min | |
| Dec 23, 6:38 AM CST | Tornado Warning | MOB | Baldwin, Mobile | 37 min |
| Dec 23, 6:50 AM CST | Flash Flood Warning | MOB | Mobile | 3 hr |
| Dec 23, 7:02 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 43 min |
| Dec 23, 7:12 AM CST | Tornado Warning | MOB | Baldwin | 48 min |
| Dec 23, 7:40 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 65 min |
| Dec 23, 8:07 AM CST | Special Weather Statement | MOB | Choctaw | 53 min |
| Dec 23, 8:38 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 67 min |
| Dec 23, 8:55 AM CST | River Flood Warning | MOB | Covington, Escambia | 13 days |
| Dec 23, 8:56 AM CST | River Flood Warning | MOB | Escambia | 4 days |
| Dec 23, 8:58 AM CST | River Flood Warning | MOB | Baldwin | 61 hr |
| Dec 23, 9:32 AM CST | Special Weather Statement | MOB | Crenshaw | 28 min |
| Dec 23, 9:51 AM CST | Special Weather Statement | MOB | Choctaw | 54 min |
| Dec 23, 11:25 AM CST | Marine Dense Fog Advisory | MOB | 4 days | |
| Dec 23, 11:30 AM CST | River Flood Warning | MOB | Baldwin | 24 hr |
| Dec 23, 11:33 AM CST | Areal Flood Warning | MOB | Mobile | 6 hr |
| Dec 23, 12:29 PM CST | Special Weather Statement | MOB | Crenshaw | 46 min |
| Dec 23, 1:11 PM CST | Special Weather Statement | MOB | Wilcox | 34 min |
| Dec 23, 1:17 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 43 min |
| Dec 23, 1:59 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 46 min |
| Dec 23, 2:26 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 49 min |
| Dec 23, 3:07 PM CST | Special Weather Statement | MOB | Choctaw | 38 min |
| Dec 23, 5:03 PM CST | Special Weather Statement | MOB | Choctaw | 42 min |
Nearby
River Flood Warnings in Alabama, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.